| Catalog Number |
KE152 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent kyphoplasty procedure at l4/l5 due to vertebral compression fractures.Intra-op, a 15mm inflatable bone tamp (ibt) ruptured on the left side of l5.As per the surgeon there must have been a bone shard or something hard within the left side of l5 that ruptured the ibt that was inserted.The procedure was successfully completed with the original product.No fragments of the ibt remained inside the patient.No patient complications were reported as a result of the event.
Additional Manufacturer Narrative
Product analysis: the inflatable bone tamp had a pinhole consistent with being cut by bone.If information is provided in the future, a supplemental report will be issued.